How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55469
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have excessive and continuence which is both noisy

Customer Question

I have excessive and continuence flatulence which is both noisy and smelly. This is obviously very embarrassing. I am 87 years old. Can anything be done about this?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks do you take any medications?
Customer: replied 3 years ago.

Bendroflumethiazide Tablets.Simvastatin Tablets


 


 


 


 

Customer: replied 3 years ago.

bendroflumethiazide Tablets. Simvastatin Tablets

Expert:  Dr. Phil, MD replied 3 years ago.
I think your medicine could be causing this Cyril

Possibly also a food allergy or lactose intolerance.

Is that possible?
Expert:  Dr. Phil, MD replied 3 years ago.
lactose intolerance, medications or food allergy

I would recommend seeing a GI doctor to explore these Cyril

I truly hope you get better :)